Hi everyone I was diagnosed with Breast cancer 29th October 2010 and since then I have had surgery,(lumpectomey and axillary clearance) been diagnosed with Triple Negative Breast Cancer and now am 1/2 way through chemo. I have been very lucky with chemo side effects. The only real problem I have had so far is chemo had to be delayed once because of low white blood cell count. I am fortunately not working at the moment. My husband Jeff is incredibly supportive and I dont think I would have made it this far without him. I also have 2 adult children. Thanks Karen Miss muffet
4 Comments
Not applicable
Hi Miss Muffet, Good luck in your journey and good that you have a supportive Husband, as long as you both keep pushing out positive vibes, I believe it eases the journey. Dave
0 Kudos
Not applicable
Thanks Dave I appreciate any positive thoughts and vibes. I believe that it does indeed make the BC journey that much easier to take. Karen Miss Muffet
0 Kudos
Not applicable
Hi Miss Muffet, I was similar to you in that I had a lumpectomy, lymph node removal and chemo side effects were bearable. My last chemo session was nearly delayed but after another blood test the day before chemo, I scraped through and was able to have chemo. For me it was a psychological win to complete chemo. It is good that you haven’t experienced too many chemo side effects, may that continue to be the way for you. I found I felt extremely tired after chemo, my bones ached similar to recovering from a bad bout of flu. The tiredness continued for quite some months after treatment finished. Oh and guess what, my husbands name is Jeff…. Twilight zone or what?? I wish you well in your remaining treatment. Regards, Reindeer
0 Kudos
Contributor
Hi Miss Muffet, I am similar too - I was diagnosed on 7 October 2010 and have had a lumpectomy and sentinel node biopsy. I have had 7 chemo treatments and have one left to go. After that I am having a mastectomy as there is still DCIS remaining. I have not had bad chemo side effects although they did build up over the 4 AC treatments and are now building up again over the Taxol. The AC caused some nausea and tiredness and the Taxol is now causing some aches and pains. But it is definitely not as bad as I imagined it would be before I started. Most of the time I am able to continue life more-or-less as normal. I hope your treatment continues to go well. Allicat
0 Kudos
Post new blog
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.